22 Jul 2010
The U.S. Food and Drug Administration (FDA) warns that people using NSAIDs, including diclofenac potassium, may have a higher risk of having a heart attack or stroke than those people who do not take NSAIDs. This warning does not apply to those who take aspirin. This risk may be higher in people who have been taking NSAIDs for a long time.
Some other side effects are reported: These events can occur without any warning and can lead to loss of life. Get emergency medical help by calling 911 as soon as possible if you experience any of the following symptoms:
Chest pain; Shortness of breath; Weakness on one part of your body; Slurred speech.
Other certain serious side effects that you should report to your healthcare provider include but are not limited to:
Worsening of asthma; High blood pressure (hypertension); Signs of bleeding of the digestive tract such as dark, tarry stools or bloody vomit; Signs of liver problems, such as yellow eyes or skin (jaundice) or elevated liver enzymes (found using a blood test).
Signs of heart failure, such as rapid weight gain, water retention, or unusual swelling of the arms, legs, hands, or feet
Signs of an allergic reaction, including: An unexplained rash; Hives; Itching
Unexplained swelling of the mouth or throat; Wheezing or difficulty breathing or swallowing.
Please talk to your doc/pharmacist who prescribed the med for more professional/accurate info, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cataflam D 1 tablet 3 times a day Panafcort 5 mg 6 tablets as one dose once a day Trepiline 10 mg once a day at 18:00 Is this a safe combination to ...
1 answer • 21 Mar 2010
it worries me that my heart rate goes up. My doc knows all the medicine I take but still it worries me. also why is it ok to take a upper with a ...
3 answers • 13 Jul 2010
I'm 29 weeks pregnant and suffered from serious pelvic girdle pain. My Gynae gave me Cataflam to be taken 3 times a day for 2 days. Will it ...
1 answer • 3 May 2012
1 answer • 26 Mar 2013